# SDR USAA2009031890627

- Difficulty date: February 19, 2009
- Submitted: March 18, 2009
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 72,035 hours, 44,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65C25482513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C24 - MAJOR REPAIR - WEB SUPPORT CLIP CRACKED ON RIGHT SIDE OF FLOOR SUPPORT BS 690, LBL 25.  REPAIRED WEB SUPPORT CLIP ON RIGHT SIDE OF FLOOR SUPPORT BS 690, LBL 25 IAW B737 SRM 51-40-02 & BOEING DRAWING  65C25482.
